TITLE

Exfoliative esophagitis in a patient with metastatic renal cell carcinoma during sunitinib treatment

AUTHOR(S)
Huang, Jiwei; Wang, Tianrong; Huang, Yiran
PUB. DATE
March 2013
SOURCE
Medical Oncology;Mar2013, Vol. 30 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
The article reports on the case of severe gastrointestinal bleeding in a 63-year-old Asian male patient with exfoliative esophagitis during sunitinib therapy for a sequent pulmonary metastasis. The patient had a history of radical nephrectomy due to clear-cell renal carcinoma. It provides a background of the efficacy, safety and adverse events of sunitinib malate.
ACCESSION #
85859832

 

Related Articles

  • Sorafenib.  // Reactions Weekly;10/13/2012, Issue 1423, p45 

    The article describes the case of a male patient who developed occlusive coronary artery disease while undergoing sorafenib therapy for metastatic renal cell carcinoma.

  • Sorafenib/sunitinib.  // Reactions Weekly;10/13/2012, Issue 1423, p45 

    The article describes the case of a 60-year-old man with clear cell renal cell carcinoma who experienced various toxicities while undergoing sorafenib/sunitinib therapy.

  • Sunitinib.  // Reactions Weekly;10/13/2012, Issue 1423, p45 

    The article describes the case of a 72-year-old man who developed acute adrenal insufficiency with thyrotoxicosis while undergoing sunitinib therapy for metastatic renal cell carcinoma.

  • Sunitinib.  // Reactions Weekly;10/13/2012, Issue 1423, p46 

    The article describes the case of a 27-year-old woman who experienced fatigue and heart failure while undergoing sunitinib therapy for gastrointestinal stromal tumour (GIST).

  • Sunitinib.  // Reactions Weekly;10/13/2012, Issue 1423, p46 

    The article describes the case of a 41-year-old woman who developed severe hypothyroidism while undergoing sunitinib therapy for progressive metastatic papillary renal cell cancer.

  • Erlotinib/warfarin interaction.  // Reactions Weekly;6/18/2011, Issue 1356, p16 

    The article describes the case of a 47-year-old man who developed an elevated international normalized ratio (INR) while receiving treatment with erlotinib for lung cancer and warfarin therapy for venous thromboembolism.

  • Nilotinib.  // Reactions Weekly;10/6/2012, Issue 1422, p36 

    The article describes the case of a 72-year-old who experienced elevated pulmonary artery pressure while undergoing nilotinib therapy for chronic phase chronic myeloid leukaemia (CML).

  • Sunitinib.  // Reactions Weekly;10/20/2012, Issue 1424, p46 

    The article describes the case of a 56-year-old man who developed hypertension while receiving the antiangiogenic agent sunitinib for the treatment of renal cell carcinoma.

  • Sunitinib.  // Reactions Weekly;10/20/2012, Issue 1424, p46 

    The article describes the case of a 57-year-old woman who developed Takotsubo syndrome while receiving sunitinib for clear-cell renal cancer.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics